# SDR REXA2024050700377

- Difficulty date: September 13, 2023
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Part number: CC6791294022
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, SLAT TRACK 1-3 CANISTER IS CRACKED INSIDE THE FUEL TANK UNDER PANEL 651AB. REPAIRED IAW BOMBARDIER GREO 670-57-42-577 REV -- DATED 2016-12-02
